# SDR AU970268

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector Switch
- Part number: 110P28311298
- Condition: Broken
- Location: Te Flap Control
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) AFTER TOUCH DOWN THE COPILOTS KNEE ACCIDENTLY BROKE THE FLAP SELECTOR LEVER - INVESTIGATION LATER FOUND THE LEVER EXCESSIVELY WORN AND WEAKENED DUE TO THE CONTINUAL SLIDING CONTACT WITH THE DETENT PLATE
